It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


[QUOTE=miranda262;2760952]I've also been told it's safe. Now I'm having serious 2nd thoughts and i want
to get off this med. I started over a year ago because I didn't do well on
crestor or lipitor. The dizziness has been with me all along but I thought maybe it was because of a heart condition that i recently found out I had.
Now i'm thinking that that feeling of passing out was from the heart, but the dizziness is from the zetia. I too have been driving and felt like things didn't look familiar. I'm also on a beta blocker, but only recently. Thank you for the responses, This has been driving me crazy.
Miranda[/QUOTE]

I took zocor for many years and had many problems I am now taking tricor and I have had no problems . I was switvhed from Inderal for a rapid heart rate and had been taking that for 30 years. I was then put on innopram and that had made me very dizzy but that has passed. Are you feeling worse after being put on the beta blocker?





All times are GMT -7. The time now is 11:18 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!